# SDR WRNA20140005

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 67,515 hours, 17,777 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Part time: 501 hours, 150 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED DURING TAKEOFF ROLL,  ONE OR MORE OF THE BRAKES WERE GRABBING AT APPROXIMATELY 80 KNOTS ON THE LT SIDE.  ACFT ACCELERATION THEREBY SLOWED DOWN. THE CREW PROCEEDED BY REJECTING TAKEOFF AND RETURNED TO THE RAMP WITHOUT FURTHER INCIDENT.    FOUND NR 10 BRAKE INOPERATIVE.  DEACTIVATED BRAKE.
